• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



xenical and periods

#1
I finished my last period about a week ago and today noticed what seemed to be the start of another. I have searched the internet and xenical is listed to cause menstrual problems but can't find exactly what and what if anything to do.
Any one else noticed a change in their cycles ?
I have been on xenical for 3 weeks.
Cheers
Cath xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Redkoala

Go on smile! =)
#2
I'm a man so i dont have a clue, but yay go yorkshire! And welcome to the forums. I'm sure someone will help you soon.
 
#3
Xenical messed up my cycle but i was late rather than early so im afraid that prob doesnt help you much either. Its just listed as can cause disruption to menstrual cycle. Hope you get some anawers.
 
#4
You can sometimes get a breakthrough bleed on the Xenical and they can change your cycles. Mine were usually 32-34 but the last one was bang on 28 and looks like this one is going to be the same grr but at least im gettin thinner :)
 
#5
Hey hunni,

There is another thread about this on the xenical forum too. I've had problems with my cycle since starting xenical also. I've been on it for just over 4 weeks now, and at first my period was late by about a week but I felt ready to CO for about a week before that - all bloated and tender. And now today I've got up and I'm its totm again! But only been 2 1/2 weeks since last time!! And it's my first monthly WI day today! Gutted!

So I think it does reak havoc with the menstrual cycle! But at least we'll be (hopefully!) getting thinner! I for one are switching to weekly WI's!

xxxx
 
#6
Found the previous thread about this. Everyone seemed to be later rather than early. If the plus is they are lighter and less painful I'm all for that. Had some really bad ones in the past which resulted in time off work.
Thanks to all who replied.
1st weigh in Monday 7th.
 
#7
yeah i stated this in another thread ive been one week late maybe two weeks some months.. but it still comes so i dont fuss to much... i guess like many have said its part of the side effects of the tablets

=[

x
 
#8
I was wondering about Xenical and periods. I'm usually every 27 to 32 days, but I'm now up to day 40. Got all the symptoms to suggest it's due, but nothing yet!
 
#9
Oh mine have been all over the place :sigh:

A longer than normal, then a short, then a normal, then much shorter. I'm fed up of it to be honest :mad:
 
#10
i dont normaly get periods coz i have the implant but taking the tabs broke my 9 month run of missing:( just hoping its not going to be a regular thing?? mind losing or gaining weight can effect periods too so i guess we are all in for an unsetteling time:(
 


Similar threads